# SDR 7AHR201502042285

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: General aviation
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 54,898 hours, 54,641 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CORRODED AND CRACKED AT BS 323, LBL 44.  REMOVED CORROSION, CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW SRM 53-05, PAR 4, FIG 4F.
